# SDR YENA2022060600575

- Difficulty date: May 28, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 576
- Aircraft time: 24,859 hours, 46,816 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1120, DTW-JFK. (AIRCRAFT DIVERTED TO EWR) 'BLEED 1 LEAK AT CRUISE ALTITUDE (ENGINE BLEED SYS - SINGLE - ICING OK); PERFORMED T/S IAW FIM 36-21-00-810-813-A, NO ACTIVE FAULTS. ELECTRICAL CHECKS OF LOOP 3 IAW AMM 36-21-02, SHOWED FAULT AT LOOP 3 CONNECTORS IN WTB FAIRING. REPLACED CERAMIC PINS IAW AMM 36-20-01. OPS CHECKS GOOD, THIS CLEARS MDDR #474084, PLACARD REMOVED, MX-4 UPDATED, MCC NOTIFIED DAR, DISPATCH #94123.'
